ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 01-13-09, 11:08 AM
sarey's Avatar
sarey sarey is offline
Forum ADDvocate
 

Join Date: Nov 2007
Location: A place.
Posts: 1,434
Blog Entries: 2
Thanks: 157
Thanked 364 Times in 232 Posts
sarey is a glorious beacon of lightsarey is a glorious beacon of lightsarey is a glorious beacon of lightsarey is a glorious beacon of lightsarey is a glorious beacon of light
Citalopram, 10mg.

Should I take Citalopram? It's for my anxiety. I'm going to the doctors today because I took one dose of it and I got:

spaced out, extreme fatigue, dizziness, not being able to focus AT ALL, feeling very sick, had insomnia during the night, could barely sleep, heart was thumping hard.

It's 10mg. I'm highly sensitive to medication I s'pose.

Any advice?
__________________

I am who I am, and sweetie, your approval isn't needed, no matter how much you think it is!
Reply With Quote
  #2  
Old 01-13-09, 11:37 AM
smerila_6 smerila_6 is offline
ADDvanced Member
 

Join Date: Dec 2008
Location: Wisconsin
Posts: 100
Blog Entries: 5
Thanks: 16
Thanked 19 Times in 17 Posts
smerila_6 will become famous soon enough
Re: Citalopram, 10mg.

I am on citraplam and I don't have that problem. That med might not be for you. If you have anxiety attacks, you could try lexapro, paxil or some other.

Wellbutrin did get my anxiety a little high because it is like a stimulant.

I take 10 mg of citraplam and 10 mg of adderall xr at 8am and then the same dose at 1pm.

I am suppose to take 20 mg of each but I feel like my heart is going to fall out but if I take half twice a day I am ok.

Any antidepressant makes me spacey. But I was diagnosed with ADD and anxiety attacks.

I hope this helped.

If you feel bad tell your doc. Remember antidepressants are working with your brain. I always say the meds are calberating your brain. Getting it in order. My first weeks I cried and felt like crap. But about 4-6 weeks all of a sudden one day I woke-up and felt normal.

But you know your body. So make sure to explain how your feeling. If you haven't been on very long he/she will tell you to wait it out.

Good luck

smerila
Reply With Quote
  #3  
Old 01-13-09, 05:59 PM
Driver's Avatar
Driver Driver is offline
ADDvanced Forum ADDvocate
 

Join Date: Aug 2007
Location: Australia
Posts: 2,959
Thanks: 158
Thanked 1,779 Times in 1,010 Posts
Driver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond repute
Re: Citalopram, 10mg.

Try starting on a smaller dose - try 5mg, and if that's too much, 2.5mg (if you can quarter the pill).
__________________
I'm on a horse.
Reply With Quote
Sponsored Links
  #4  
Old 01-14-09, 03:10 PM
pADDyjay pADDyjay is offline
ADDvanced Forum ADDvocate
 

Join Date: Nov 2008
Location: new hampshire
Posts: 2,702
Blog Entries: 3
Thanks: 1,603
Thanked 1,016 Times in 671 Posts
pADDyjay is a name known to allpADDyjay is a name known to allpADDyjay is a name known to allpADDyjay is a name known to allpADDyjay is a name known to allpADDyjay is a name known to allpADDyjay is a name known to all
Re: Citalopram, 10mg.

I was on 10mg citalopram while taking adderall 20mg x3, I had uncomfortable side effects...chest pain, short of breath, extreme fatigue... my doc said that this was not unusual as that med combo can cause these side effects with some people

I am no longer on either of these meds, back on ritalin and trying lexapro

this is not medical advice, just what my experience was call your doc he/she knows you best
__________________
above all do no harm
Reply With Quote
  #5  
Old 01-14-09, 03:59 PM
olavia's Avatar
olavia olavia is offline
Contributor
 

Join Date: Mar 2008
Location: Oslo, Norway
Posts: 362
Thanks: 170
Thanked 176 Times in 120 Posts
olavia has a spectacular aura aboutolavia has a spectacular aura about
Re: Citalopram, 10mg.

I have this theory that some people with ADD donīt have too little serotonin, but too much (nobody seems to listen, LOL). Too much serotonin will also cause some kind of anxiety. I took Effexor, and it made me feel dreadful!! All spaced out, could retain nothing, would forget everything, heart thumping and insomnia, fatigue, cold intolerance, I could go on and on. A pure noradrenalin reuptake inhibitor on the other hand, works well. So I gathered it is the serotonin that is the culprit.
__________________
Olavia stumbles along the path of life. More often than not she wears a blindfold. She regularly finds herself in a mist. But sometimes she sees a star and tries to follow.
Reply With Quote
  #6  
Old 01-14-09, 05:50 PM
Driver's Avatar
Driver Driver is offline
ADDvanced Forum ADDvocate
 

Join Date: Aug 2007
Location: Australia
Posts: 2,959
Thanks: 158
Thanked 1,779 Times in 1,010 Posts
Driver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond reputeDriver has a reputation beyond repute
Re: Citalopram, 10mg.

Quote:
Originally Posted by olavia View Post
I have this theory that some people with ADD donīt have too little serotonin, but too much (nobody seems to listen, LOL). Too much serotonin will also cause some kind of anxiety. I took Effexor, and it made me feel dreadful!! All spaced out, could retain nothing, would forget everything, heart thumping and insomnia, fatigue, cold intolerance, I could go on and on. A pure noradrenalin reuptake inhibitor on the other hand, works well. So I gathered it is the serotonin that is the culprit.
Yes too much serotonin can cause anxiety.
__________________
I'm on a horse.
Reply With Quote
The Following User Says Thank You to Driver For This Useful Post:
olavia (01-14-09)
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Yikes-anyone have experience with Dextroamphetamine SR 10mg cap & D-Amphet 10mg tab? bailee33 Dexedrine/Dextrostat 3 10-16-08 03:43 PM
Will it ever go away? (and Celexa too) HappyFeet Anxiety Disorders, OCD & PTSD 2 02-02-08 12:30 AM
Mallinckrodt Dex IR: 10mg? 5mg? hmmm... LittlePrincess Dexedrine/Dextrostat 9 11-20-07 05:36 AM
10mg and 15mg - what's the difference? livo Adderall 8 11-24-06 07:36 AM
Dextroamphetamine 10mg tablets pharmacy boy Dexedrine/Dextrostat 1 10-06-04 04:39 PM


All times are GMT -4. The time now is 02:17 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums